# SDR AALA20110518DFW01

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 66,113 hours, 33,054 cycles
- Engine: Pwa JT8D219
- Engine time: 367 hours, 194 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DFW - CREW REPORTED RIGHT ENGINE OIL QUANTITY LOSS AND OIL CLOG LIGHT FLICKERED SEVERAL TIMES. AT 10 MILES OUT OIL QUANTITY AND PRESSURE DROPPED TO ZERO.  CREW SHUTDOWN RIGHT ENGINE (SINGLE ENGINE TIME 2 TO 4 MINS).  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT DFW ON 05/18/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
